# SDR REXA2012122101780

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 19,448 hours, 16,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND TWO DENT TO THE FUSELAGE SKIN BETWEEN FS 349 AND FS 364 AND S-23R AND S-24R, MEASURING 3" X 2.4" X 0.044" DEEP AND 1.10" X 1.0" X 0.007" DEEP.  REPAIRED IAW EA CRJ253-01126 AS APPROVED BY ASSOCIATED 8110-3.
